# SDR 2002FA0001174

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N1291B
- Make and model: Luscom 8A
- Aircraft serial: 5918
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt & Rt Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION, FOUND IN THE FOLLOWING WING COMPONENTS DURING A REPAIR/REBUILD PROCESS.  LT AND RT MAIN SPAR BEAMS, REAR, LEFT MAIN SPAR BEAM, FRONT.
